# SDR DALA12003943124

- Difficulty date: July 21, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 31,818 hours, 16,313 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD UTILITY AREA FLOORBEAM LT SIDE BTW FR16 TO FR22 Y254 UPPER FLANGE BEAM HAS CORROSION.  REMOVED CORROSION L=2.00 INCH W=1.50 INCH D=0.060 INCH.  FOUND TO BE OUT OF LIMITS IAW SRM 51-74-00 LIMITS 53-11-14.  REMOVED AND REPLACED FLOORBEAM IAW SRM 51-42-11.
